# SDR TAMF20230803036

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1534
- Aircraft time: 34,424 hours, 10,496 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 26,775 hours, 3,946 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AIRCRAFT LOADING PROCEDURE FOR FLIGHT NO. 4052 VCP BRAZIL – BOG COLOMBIA, THE AMOUNT OF WEIGHT (1452 KG) WAS EXCEEDED IN THE CARGO POSITION (CER) AND 6 FLIGHTS WERE PERFORMED AFTER THIS EVENT.  THE AIRCRAFT MANUFACTURER IS PERFORMING THE ANALYSIS OF THE EVENT AND AT THE MOMENT THE AIRCRAFT IS ON THE GROUND WAITING FOR TECHNICAL INSTRUCTIONS.
